# SDR UALA2012102906226

- Difficulty date: October 26, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 42,778 hours, 17,245 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS AT ROW 12DEF DEPLOYED.  SAMC TEXT: REPACK AND CF FOR DROP TEST WITHIN 3D PER AMM 35-23- 00-710-001.  REPACKED AND INSP PER MT 35-002 CF FOR DROP TEST PER AMM 35-23-00-710-001.
